Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Am I Spotting And Cramping After Taking Misoprostol?

Hi. I took Misoprostol first dose orally 26 hours ago (800mcg). I had little cramping & slight spotting after 16 hours but thats all. As per nurse advise, I tool second dose of 800mcg after 14 hours of first dose. But nothing has happened yet. What should I do now?
Mon, 20 Jul 2020
Report Abuse
OBGYN, Maternal and Fetal Medicine 's  Response
Hi,

Spotting and cramping pain after taking Misoprostol is a common phenomenon so I will suggest you to have only antispasmodic Drotaverine for cramping pain for five days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Prostaglandin


Loading Online Doctors....
Why Am I Spotting And Cramping After Taking Misoprostol?

Hi, Spotting and cramping pain after taking Misoprostol is a common phenomenon so I will suggest you to have only antispasmodic Drotaverine for cramping pain for five days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sujoy S. Bhattacharjee, OBGYN, Maternal and Fetal Medicine